×

zbMATH — the first resource for mathematics

A strong law of large numbers for local martingales. (English) Zbl 0435.60037

MSC:
60G44 Martingales with continuous parameter
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gikhman I.I., The Theory of Random Processes, v.I (1971)
[2] Stout W. F., Almost Sure Convergence (1974) · Zbl 0321.60022
[3] DOI: 10.1007/BFb0064603 · doi:10.1007/BFb0064603
[4] Dellacherie C., Capacites et Processus Stochastiques (1972) · Zbl 0246.60032
[5] DOI: 10.1007/BFb0101112 · doi:10.1007/BFb0101112
[6] Kabanov, Ju.M., Lipster, R.S. and Shiryaev, A.N. 1978.Absolute continuity and singularity of local absolute continuous probability distributions, Vol. 3, 107–149. Mathem. sbornik. 11
[7] DOI: 10.1007/978-1-4757-4293-0 · doi:10.1007/978-1-4757-4293-0
[8] Moore J. B., Identification and System Parameter Estimation pp 468– (1976)
[9] DOI: 10.1016/0005-1098(78)90010-9 · Zbl 0398.93056 · doi:10.1016/0005-1098(78)90010-9
[10] Lenglart E., C.R. Acad. ScL 284 pp 1085– (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.